Hi Doctor, I was diagnosed three years ago with Rosacea but lately been wondering if it is Lupus instead. I have rash across my face red in pattern equal to both sides of my face plus skin ulcers on my chest that don't go away. Plus not to mention pain in my joints. Then when it gets cold my hand hurt like when they fall asleep I have to stick them under warm running water to relieve the pain. Does this sound like Lupus? I had a elevated Ana titer 1.160 in the past during a flare of similar symptoms.
I also am hypothyroidism treatment with meds.
While it is true that rosacea can be mistaken for lupus, there is usually not that much trouble in distinguishing the two. In your situation, nevertheless, the other symptoms you described on your skin and in the joints may be worth looking into. The ANA titer of 1:160 is not too impressive.
My advice is to consult another physician, perhaps a dermatologist and also a rheumatologist to reconsider your situation and perhaps lay your anxiety to rest.
In July 1998 I started getting acne - I'm a 36 year old female. I've never had acne like this before. My Dr gave me metrogel to no avail, I haven't used makeup/soap anything on my face for over a year except the metrogel. Sometimes there is a white-head but most of the time clear liquid seeps from them. They have taken over my face and my Dr doesn't have any other answer. Any suggestions? I can't believe it could be rosacea. Just when I think it is going away, my skin becomes very scaly, especially around my nostrils, this takes a couple of days then the red spots return with a vengence.
Doctor: Is there any side effects to using minoxidil. I started using it several days ago and the next day I woke up with a very dizzy feeling. Almost to the point of nausea. The second day was the same but not as bad. I have not used the minoxidil since. Could this have created the dizziness? Thank you.
I have had Rosacea for 8 months, my medications are, 1000 mg of tetracycline per day and metrolotion applied twice daily. I have not seen any results in these 8 months. My face is just red and also my neck, no pimples. I have numerous blood vessels that have surfaced on my face. I am very frustrated. My dermatologist says that this just takes time. People who do not know me have a tendency to stare. Is there something that I can do?
Genevieve, a year ago, I had the similar rash on my face, the doctor gave me the exact 1000mg of tetracycline and metrogel..It did absolutely nothing for four months..I went to a dermatologist and he immediately said that it was seborrhea dermatitis. He prescribed two weeks of Fluocinonide Cream 0.05% (highly potent) and it went away in less that two days. Now to keep it under control, I use a mild hydrocortizone every couple of days. good luck..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.